# SDR MWEA97838

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2120 · Air Distribution System
- Part: Y-Duct
- Condition: Separated
- Location: Aft Access Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, DURING CLIMBOUT TO 350 PASSING THRU 260 CABIN PRESS CLIMBED THRU 10,000 FT.  RETURNED TO MKE.  MTC FOUND Y-DUCT IN AFT ACCESSORY COMPT SEPARATED.  RESECURED DUCT, OPS CHECK GOOD.
